Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 312578, 8 pages
Research Article

A -Dimensional System of Fractional Finite Difference Equations

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14 Balgat 06530, Ankara, Turkey
3Institute of Space Sciences, Magurele, 76900 Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran

Received 3 February 2014; Revised 13 March 2014; Accepted 13 March 2014; Published 9 April 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dumitru Baleanu, Shahram Rezapour, and Saeid Salehi, “A -Dimensional System of Fractional Finite Difference Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 312578, 8 pages, 2014.